Im on a 7th week of my 14 week cycle of test-e, 750mg/week. First 3 weeks I had severe PIP after every injection. Week 3-5 I didn't have any issues. Now last two weeks Im getting some test flu and pretty bad post injection pain again. Oh, and I've injected mainly glutes, I tried quads but it was a big mistake with this Balkan Pharm (sh*t?) gear Im using.
Now the pain has moved to my lower back, right above the tailbone, and the area is swollen too. I've had this once or twice before during this cycle but it went away in a day or so. Now it's been 3 days since it started hurting, and I think this is from my injection last monday. I inject 1,5ml every monday and thursday.
Have I hit the lymphatic system or a nerve or what is causing these problems? There's no infection, that's for sure. Im taking ibuprofen now, I first tried to manage without it but it seems impossible now..
The gear is working although it's quality can be questioned. I've gained 25 pounds now and strength is up the roof.. Maybe it's my body, maybe it's the drug, I dont know.. Im trying quads again tomorrow with smaller amounts of gear (0,75ml / quad). My injection technique is pretty good and thorough so I don't think it's effecting this..
Any suggestions on my problem?